Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online
Ask a Urologist   »  

Abcess between anus and testicals. What is this?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8295 Questions
I have an abcess between my anus and testicals i am diabetic and i am giving an inhancer to get erect in e\which i shoot into my shaft doctor prescribed i have a rash around me legs surrounding both side of my testical s my girl friend has constant urinary track infection last was ecoli and staff and bacteria i accidentley urinated inside her during sexual intercourse and i recieved antibiotic the swelling has gone down but we had intercourse this morning and the shaft of my penis is throbbing i had not cum week time I came this morning i was unable to cum the last time i used a glide like a warming slippery sexual inhancement
Posted Wed, 30 Oct 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 32 minutes later
Brief Answer:
It could be Periurethral Abscess.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have what is termed as Per-Urethral abscess acquired secondary to vaginal intercourse with your girl friend who is known to have UTI .

Please consult qualified Urologist for clinical evaluation and get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily and switch on to appropriate antibiotics after you get the culture report..

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor